Electronic Communications in Probability

Chaos expansion of 2D parabolic Anderson model

Yu Gu and Jingyu Huang

Full-text: Open access


We prove a chaos expansion for the 2D parabolic Anderson Model in small time, with the expansion coefficients expressed in terms of the annealed density function of the polymer in a white noise environment.

Article information

Electron. Commun. Probab., Volume 23 (2018), paper no. 26, 10 pp.

Received: 5 December 2017
Accepted: 3 April 2018
First available in Project Euclid: 28 April 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60H15: Stochastic partial differential equations [See also 35R60] 60H07: Stochastic calculus of variations and the Malliavin calculus
Secondary: 35R60: Partial differential equations with randomness, stochastic partial differential equations [See also 60H15]

parabolic Anderson model chaos expansion renormalized self-intersection local time

Creative Commons Attribution 4.0 International License.


Gu, Yu; Huang, Jingyu. Chaos expansion of 2D parabolic Anderson model. Electron. Commun. Probab. 23 (2018), paper no. 26, 10 pp. doi:10.1214/18-ECP129. https://projecteuclid.org/euclid.ecp/1524881134

Export citation


  • [1] R. Allez and K. Chouk, The continuous Anderson hamiltonian in dimension two, arXiv preprint arXiv:1511.02718, (2015).
  • [2] G. Cannizzaro and K. Chouk, Multidimensional SDEs with singular drift and universal construction of the polymer measure with white noise potential, to appear in Annals of Probability, (2015).
  • [3] F. Caravenna, R. Sun, and N. Zygouras, Polynomial chaos and scaling limits of disordered systems, J. Eur. Math. Soc. 19 (2017), 1–65.
  • [4] X. Chen, Random walk intersections: Large deviations and related topics, no. 157, American Mathematical Soc., 2010.
  • [5] K. Chouk, J. Gairing, and N. Perkowski, An invariance principle for the two-dimensional parabolic Anderson model with small potential, Stoch PDE: Anal Comp (2017) 5: 520.
  • [6] Y. Gu and W. Xu, Moments of 2D parabolic Anderson model, to appear in Asymptotic Analysis, (2017).
  • [7] M. Gubinelli, P. Imkeller, and N. Perkowski, Paracontrolled distributions and singular PDEs, in Forum of Mathematics, Pi, vol. 3, Cambridge Univ Press, 2015, p. e6.
  • [8] M. Hairer, A theory of regularity structures, Inventiones mathematicae, 198 (2014), pp. 269–504.
  • [9] M. Hairer and C. Labbé, A simple construction of the continuum parabolic Anderson model on $\mathbf{R} ^{2}$, Electronic Communications in Probability, 20 (2015).
  • [10] Y. Hu, Chaos expansion of heat equations with white noise potentials, Potential Analysis, 16 (2002), pp. 45–66.
  • [11] W. König, The Parabolic Anderson Model: Random Walk in Random Potential, Birkhäuser Applied Probability and Statistics, 2016.
  • [12] J.-F. Le Gall, Some properties of planar Brownian motion, in Ecole d’Eté de Probabilités de Saint-Flour XX-1990, Springer, 1992, pp. 111–229.
  • [13] J.-F. Le Gall, Exponential moments for the renormalized self-intersection local time of planar Brownian motion, in Séminaire de Probabilités XXVIII, Springer, 1994, pp. 172–180.
  • [14] J. Martin, and N. Perkowski, Paracontrolled distributions on Bravais lattices and weak universality of the 2d parabolic Anderson model, arXiv preprint arXiv:1704.08653, (2017).
  • [15] D. Nualart, The Malliavin Calculus and Related Topics. Springer, 2006.
  • [16] D. Stroock, Homogeneous chaos revisited. In: Seminaire de Probabilités XXI, Lecture Notes in Math. 1247 (1987) 1–8.
  • [17] S. Varadhan, Appendix to Euclidean quantum field theory by K. Symanzik, Local Quantum Theory. Academic Press, Reading, MA, 1 (1969).
  • [18] M. Yor, Precisions sur l’existence et la continuite des temps locaux d’intersection du mouvement Brownien dans $\mathbf{R} ^{2}$, in Séminaire de Probabilités XX 1984/85, Springer, 1986, pp. 532–542.